# SDR SWAA2020092111595

- Difficulty date: August 17, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5304
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB ON STIFFENER LOCATED STA 120.30 FRONT SPAR AT LT HORIZONTAL STABILIZER.  REPLACED STIFFENER LOCATED STA 120.30 FRONT SPAR AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DRAWING 182A5304 REV C.
